Sertraline get you high

Common Questions and Answers about Sertraline get you high

zoloft

He should of given you a clear indication of the amount you should take..... if you need to talk to someone before you can reach the doc maybe call the local hospital and ask to speak to one of the doc's there and see what they say. And i think to be honest they will tell you to stop taking this med.
I would recommend telling your Dr you want to get off of this med and try something different. This is your decision of course. If it's not helping your anxiety and actually making it worse along with the stuttering it may be time to get off this med. You've given it more than 6 weeks, which most Drs recommend. Yes, the stuttering should go away when you quit this med. Give it a little while though. I've taken a couple of meds that made me want to move my mouth or lick my lips all the time.
i have chills right now too, i used to have them as bad as you, chills and shaking, when i took a high dosage of perphenazine, and at a different time when i had a urinary infection. many psychiatric meds have chills as side effects. until recently i was taking 20 mg geodon and 4 mg perphenazine and had mild chills.
Since we talked about your liver and your intention to do what's best to your liver i will explain why you should drink beer and avoid sugar or high sugar containing alcoholic beverage. When you drink alcohol your liver is like ''oh damn here comes the alcohol, i gotta get rid of this toxic substance!''. Your liver will also say ''damn some sugar! Oh nevermind i gotta get rid of the alcohol first'' so you end up with more toxicity for your liver when adding sugar with alcohol.
Worse than like the pressure you get when you've got a cold. But everythings unblocked. Any ideas on help? Do I wait it out?
I just started zoloft 5 days ago. I started at 50 mg. for two days and fealt so druged that I went down to 25mg. Now I suffer the anxiety I had before I started. I experience it in the morning with the jitters. I take ativan as well. I still feel some of the anxiety, so I can only imagine what it would be like without Ativan. The things ive read from the pharm. Said trembeling is a serious side effect and should be reported. Howev er, I have read so many post about the trembeling.
At the very beginning of the Thomas Recipe there is a warning....that says if you are on an antidepressant, you should confer with your dr. before taking l-tyrosine, 5HTP, or any other mood enhancer. The Thomas Recipe also says you "may" take "up to" 4000 mg...but to scale up or down as needed. It also states if you get the "coffee jitters" to cut your dose down. There is even a statement about l-tyrosine causing the "runs".
Its possible that the 150MG is too much for you as your doctor about bring down the dosage tell them that its causing you to have rage. It should not cause anxiety because it actually helps with some anxiety disorders. I hope this helps.
My pulse rate seems high at times, I get panic attacks when I am out in public for fear of passing out...I feel like a mess. I do have a followup with my Dr. next week but it is always nice to hear from others when my appts. seem to be so quick. Thanks!
J Many times symptoms appear due to synergistic drug interactions. I think you would be best advised to get one physician to review all the meds/dosages/timing and then try to coordinate what you take for treatment. Off the top of my head since your pulse is very low try taking toprol-xl 2x/day instead of 3x. That might allow your pulse rate to come up a bit, but then your BP might rise. This is self medicating and not a good idea.
I know money issues are bad, but can you get any help from family or friends until you can get back to work? Hope it all works out well for you.
I think I have bouts of depression. Sometimes I just feel blah - no sadness, no joy. Thankfully it doesn't happen that often. I hate that feeling. I've never discussed it with a doc so I'm not on any medicine.
Grapefruit juice will breakdown some pain medications to fast an can cause you to get too much at one time. You should never take any type of pain medication with grapefruit juice.
yes i know this sarah, but I cant see my rheumtoloigst til JANUARY. so i am trying to figure it all out..i am starting to definately think its arthritis and not fibro...my joints swell and ache and feel like they are on fire...i tihnk i am going to stay away from the gabapentin til i see him in jan....bc gabapentin is for fibro and if i dont have that then wats the point and its the kind of drug you have to build up in ur system and build down you cant just quit cold turkey........
the penis needs to be expanded occasionally so that you don't lose the ability to expand when you get old. your prostate needs to be cleared out too so that you don't end up with an enlarged prostate when you get old. So in my opinion, not doing it is a bad thing.
Are these two drugs compatable levothyroxine and sertraline hcl? Does your thyroid control your blood sugar?
Blood work was done and it showed that my cortisol was very high and my ferritin was either very high or low I can't remember. But my iron levels were normal. The CBC showed that my red blood cells were small and missshaped along with very few new cells. T4 levels were normal and my thyroid is not painful or inlarged. Plus my blood pressure used to be really high and I was on 3 different blood pressures pills to control it.
To find a well informed answer to your query about the Sertraline-Propranolol combination, you need to look for information/evidence according to the hierarchy. A systematic review (a review of a number of studies exploring the same issue) is considered the best as far as strength of evidence is concerned. Clinicians' experience, case reports and non-journal articles are lower level sources of evidence.
Give the meds time to work and make sure to get follow-up blood work to re-check thyroid and cholesterol levels. If you stop the Zoloft at any time, make sure to re-test thyroid levels as they may need adjustment. My sister is on Zoloft and Synthroid. If you have any links, would you mind sending me a message with the links? I'd like to read them to check out the possibility of it being related. Thanks.
However I did have a bad reaction between an anti-depressant (can't remember which) and migraleave for migraines. I had a bad fit. Yes your BP is high, but it is really up to you what you do. Propanolol is a beta-blocker to slow heart rate. I found once my anti-depressant (Effexor) kicked in, I did not need the Propanolol. I just took it for a short time. The body may have bad reactions at first, to all this medication, but should adjust with a few weeks. Up to you.
But I used to get panic attacks in form of tachycardia and palpitations. I have been taking Propranolol for last 3 months and have tapered it off to 5 mg 2 times a day. Because of the persistent symptoms of panic attacks, my endocrinologist referred me to a psychiatrist. She diagnosed me as having Mixed Anxiety Depression. She prescribed me: 25 mg Sertraline - Once in a day 0.25 mg Clonazepam - Twice in a day She also asked me to continue with Propranolol like I did.
The pharmacologic effects of theophyllines and beta-blockers are opposite. Nonselective and high doses of cardioselective beta-blockers may cause severe or fatal bronchospasm by opposing theophylline-induced bronchodilation. Ophthalmic beta-blockers undergo significant systemic absorption and may also interact. In addition, propranolol and other beta-blockers may reduce the CYP450 hepatic metabolism of theophylline, and serum theophylline levels may be increased.
My doctor adivsed me to take Daxid (sertraline) 25 mg for a finding which he says anxiety/phobia. I also have hyperthyroid and taking medicines for this already I have a high pulse rate also which might be a contribution from hyperthyroid. Somehow I do not feel like taking Antidepressant. I have a strong feeling this is addictive and not the way to treat. But my doctor has prescribed the same. now I also want to get away with the problems i have.
Please be aware that if your doctor decides to up your dose, you MAY again experience many of the same side effects, usually they don't last as long and they are less bothersome because you know what's causing them and you know they will stop. If these tremors don't begin to diminish, but instead, get worse, contact your doctor.
oral concentrate, oral tablet Get emergency medical help if you have any of these signs of an allergic reaction while taking sertraline (the active ingredient contained in Zoloft) skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
You can also wait for some time and try to relax and improve your healthy sleep habits. I hope you will get better soon. You can get some useful tips to have good sleep by going through this link: http://www.mayoclinic.com/health/sleep/HQ01387 Keep physically active and do update on the doctor follow up advice. Take care.
If it wasn't for my wife and my sons and all of you guys that support me I think I would be in a different place right now.I use to be the ROCK of my Family now I feel like a pebble now,my wife still tells my I'm still the rock of this family but I feel like I'm getting chipped away little by little.I know I have to be STRONG but it's hard some times. I'm afraid that I'm losing my strength.But I'm always been fighter and I will not lose this battle,with everybody's help we will all WIN.(Gary-1.
Hi Tramadol Warriors, Welcome to Part 12! We're so happy to see you! Come on in and get comfy.
Well are you sexually active?? Could you be pregnant??? OR the meds could be causing the nosebleeds and even the nauesia.
MedHelp Health Answers